# SDR DALA201911246875

- Difficulty date: November 19, 2019
- Submitted: November 24, 2019
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 82,177 hours, 17,753 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Making Metal
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEN MINUTES BEFORE PUSHBACK CABIN FILLED WITH SMOKE. RAN QRH PROCEDURES. DEPLANED PASSENGERS THROUGH 1L DOOR. APU AUTO SHUTDOWN. UPON INVESTIGATION, FOUND DRAIN CHIP DETECTOR FULL OF METAL PARTICLES AND APU AIR PLENUM CRACKED. PERFORMED REMOVAL OF OIL CONTAMINATION FROM AIR CONDITIONING AND PNEUMATIC SYSTEMS. SMOKE REMOVED AND ODOR CLEARED. APU DEFERRAL ON LP 6094484.
